# SDR TSAA20140203002

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,093 hours, 56,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Condition: Dirty
- Location: Gear Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 25 OGG HNL.  DURING APPROACH LANDING GEAR WAS PUT IN DOWN POSITION, ALL RED & GREEN LIGHTS ILLUMINATED.  EMERGENCY DECLARED & ATC VISUALLY CONFIRMED LANDING GEAR DOWN.  ACFT LANDED UNEVENTFULLY, PINNED GEARS & TAXIED BACK.  FOUND GEAR LEVER SHAFT WITH RESIDUE, CLEANED & OPERATIONS CHECKED GOOD.
